# SDR QXEA0200803

- Difficulty date: May 15, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,762 hours, 15,141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA- SMOKE WARNING, MASTER WARNING LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR IN CARGO BAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
